# SDR MYWA2013F00010

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Broken
- Location: Acm Shroud
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID FUME ODOR DURING FLIGHT INN COCKPIT AND FWD GALLEY AREA.  FWD LAV SMOKE ALARM ACTIVATED. NO VISUAL SIGNS OF SMOKE.   FOUND ACM HEATED SHROUD PORT HOSE ASSY LEAKING AND BROKEN.  R & R HOSE ASSY IAW AMM 21-51-04.  OPS CHECK OF NR 2 PACK, OK IAW AMM 21-51-04-860-006-001.  NO SIGNS OF FUMES IN CABIN NOTED AT THIS TIME. OK TO CONTINUE FLIGHT.
